Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RM1985

Is it normal for the Cetaphil bar to redden my skin?

Recommended Posts

Cause that's what it's doing... it makes it look like I have a tan. Other than that, it's pretty good, makes my face feel very clean.

Share this post


Link to post
Share on other sites

bar itself cant do that (been using it for 3 month before regimen), if you use BP or any other acne medication then they cause that tan-like redness.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×